# SDR RAIA960201

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Low Volts
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - MX - EMERGENCY TRACK LIGHTING INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS, OPS CHECK GOOD.  (M)
